A theorem on duality mappings in Banach spaces

Arne Beurling A. E. Livingston

TBD mathscidoc:1701.332177

Arkiv for Matematik, 4, (5), 405-411, 1962.8
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:34:27 uploaded by arkivadmin ] [ 660 downloads ] [ 0 comments ]
@inproceedings{arne1962a,
  title={A theorem on duality mappings in Banach spaces},
  author={Arne Beurling, and A. E. Livingston},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203427541100986},
  booktitle={Arkiv for Matematik},
  volume={4},
  number={5},
  pages={405-411},
  year={1962},
}
Arne Beurling, and A. E. Livingston. A theorem on duality mappings in Banach spaces. 1962. Vol. 4. In Arkiv for Matematik. pp.405-411. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203427541100986.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved